# SDR SWIA200921434

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 14,925 hours, 12,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2740 - SMOKE WARNING, IN FLIGHT.  INSPECTED ENGINE AND APU 10TH STAGE BLEED AIR DUCTING AND RT AND LT PACKS FOR SIGNS OF SMOKE OR BURNING, NO DEFECTS NOTED.  RAN PACKS OFF ENGINES AND APU AND PRESSURIZED AIRCRAFT, NO SMOKE DETECTED.
